Sign in to follow this  
Followers 0
  • entries
    4
  • comments
    11
  • views
    3,479

Back Pains... Anyone Else?

katiesko

623 views

Hey everyone! So it's basically day 8 for me of my claravis journey and I'm having really bad back pains. I don't know if it's from sleeping in a bad position or if it's from the drug, because back pains are a side effect of the drug. If it is from the drug, are those side effects supposed to come that early? I have no idea to be honest. It hurts a lot and I'm not used to having such an intense pain in my back. It's especially inconvenient that I have these back pains because tomorrow I'll be watching little kids during Easter dinner. I really hope Icy-Hot can help me relieve some of the pain by tomorrow. If you guys know anything about back pain and accutane, please comment below! I like reading about your personal experiences and relating as best as I can!!

rolleyes.gif


  Report Entry


8 Comments


I had back pain in the first month of accutane when I was on 40mgs a day, but for some reason when I was upped to 60 mgs in the 2nd month and then in the third month upped to 80mgs I didn't really have back pain anymore.

Share this comment


Link to comment

I had back pain in the first month of accutane when I was on 40mgs a day, but for some reason when I was upped to 60 mgs in the 2nd month and then in the third month upped to 80mgs I didn't really have back pain anymore.

So for you it went away after a month? I'm only on 20 mgs right now.. i really hope it goes away... It's really painful at the moment.

Share this comment


Link to comment

Yea it basically went away after month one for me (I still have aches when i wake up sometimes but nothing major.) Im not sure how bad it is for you like are you able to walk fine?

Share this comment


Link to comment

well I put icy-hot on it last night so it doesn't hurt that bad today... yesterday the pain was pretty bad. Sometimes I couldn't straighten my back all the way..

Yea it basically went away after month one for me (I still have aches when i wake up sometimes but nothing major.) Im not sure how bad it is for you like are you able to walk fine?

Share this comment


Link to comment

I also had back pain the first 2 months but when I upped my dose it actually went away. Try and stretch even though it hurts!

Share this comment


Link to comment

Are you also on 20 mgs?

i haven't gotten any back pain, thank God:-) just dry lips so far, and my skin still as oily as ever.

I only got some weird muscle pains the first week, now they went away, I'm on day 11 today.

Definitely mention this to your doctor just in case.

Share this comment


Link to comment

I also had back pain the first 2 months but when I upped my dose it actually went away. Try and stretch even though it hurts!

Alright, i'll try stretching, but it's not exactly a "good" feeling. I'll put icy-hot on it too, thanks for the info though!! :)

Share this comment


Link to comment

Are you also on 20 mgs?

i haven't gotten any back pain, thank God:-) just dry lips so far, and my skin still as oily as ever.

I only got some weird muscle pains the first week, now they went away, I'm on day 11 today.

Definitely mention this to your doctor just in case.

I will mention it to my doctor, and it's day 11 for me today! Yes, I'm also on 20 mgs and so far my side effects are: dry lips, back pains, and little head aches here and there. Good luck to youuu!! :D

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now